MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXL161407
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/14/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified that the lots met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak, aneurysm enlargement, and surgical conversion.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2017, the patient was implanted with five gore® excluder® aaa endoprostheses (rlt281418/(b)(4), pxl161407/(b)(4), pla280300/(b)(4), pxc141400/(b)(4), and pxc141200/(b)(4)) to treat an abdominal aortic aneurysm.On an unknown date, follow-up imaging revealed a persistent type ii endoleak with aneurysmal enlargement (amount unknown).On (b)(6) 2018, the patient underwent coil-embolization of the inferior mesenteric artery (ima) to treat the type ii endoleak.However, the endoleak reportedly remained after the procedure.On (b)(6) 2015, a type ii endoleak originating from the ima and lumbar arteries was confirmed by computed tomographic angiography.On this date, the patient underwent an open procedure whereby the stent graft components were explanted and the vasculature was surgically repaired.The endoleak was resolved and the patient tolerated the procedure.The explanted devices were discarded at the facility and, therefore, were not available for analysis by gore.
 
Additional Manufacturer Narrative
Please note that this report was submitted in error, and the device has been reported under manufacturer report number: 3007284313-2018-00257.This medwatch will be voided.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7865440
Report Number2953161-2018-00081
Device Sequence Number16573978
Product Code MIH
UDI-Device Identifier00733132610082
UDI-Public00733132610082
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Catalogue NumberPXL161407
Device Lot Number15037524
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR